# SDR AHE02062

- Difficulty date: September 4, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N109TW
- Make and model: Agusta A109C
- Aircraft serial: 7650
- Engine: Allsn 250C20R1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Connector
- Condition: Disconnected
- Location: Tach Gen
- Part time: 1,914 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE LOW WARNING ILLUMINATED IN FLIGHT.  NG DROPPED AND FLICKERED BEFORE BECOMING ZERO.  ENGINE RETARDED TO GROUND IDLE, ALL OTHER INDICATIONS NORMAL.  AIRCRAFT LANDED NORMALLY ON ONE ENGINE.  NR 1 ENGINE NG TACHOMETER ELECTRICAL CONNECTOR FOUND DETACHED FROM TACH.  CONNECTOR RESECURED AND GROUND TEST CARRIED OUT.  OPERATION FOUND TO BE NORMAL.  ALL OTHER ENGINE TACH GENERATORS INSPECTED FOR CONNECTOR SECURITY AND FOUND SECURE.
